# SDR DALA2016091306545

- Difficulty date: September 12, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 39,524 hours, 20,881 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5C EMERGENCY ISLE LIGHT INOPERATIVE.  FOUND CONNECTOR AT FLOOR DISCONNECTED, RECONNECTED.
